# SDR QXEA200700050

- Difficulty date: January 20, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 13,093 hours, 13,118 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEG FLIGHT NR 2393, FLAP POWER CAUTION LIGHT ILLUMINATED DURING ENGINE START WHILE PUSHING BACK FROM THE GATE WITHOUT FLAP LEVER INPUT.  MAINTENANCE PERFORMED FIM TASK 27-50-00-810-802.  CONTINUOUS BIT, CONTINUSOUS BIT FLAP DRIVE SYSTEM-SYSTEM CAL: L TRANSDUCER 2, R TRANSDUCER 1, FLAP LEVER TRANSDUCER 100.  CLEARED NVM, FLAPS CYCLED THROUGH THE OPS TEST 3 TIMES WITH NO DEFECTS NOTED.  FLAP POWER CAUTION DID NOT RETURN.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
